Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor withdrawal IS FINE jtc

Posted by KimberlyDi on June 27, 2003, at 12:32:20

In reply to Re: effexor withdrawal IS FINE, posted by jtc on June 25, 2003, at 22:53:05

Why did you go off Effexor? It sounds like you do still need AD's. You might need to try a different one. My Therapist talks highly of Lexapro. Keep up the exercise. I wish I had your dedication to it.
Good Luck!
Kim

> Hi, I am happy to hear about both of your experiences. I have been off of Effexor for about 3 months now and I have been feeling okay. But now I am starting to get depressed, angry and agitated at my kids. It is not their fault but unfortunately they are home with me all day since school is out and they get the brunt of the anger and irritability and it is not fair to them. I am also starting to have more anxiety to the point of mild panic attacks and very nervous feelings. I wonder if I should be back on an antidepressant. I have been trying to exercise for almost two months now by running and walking and I think it is helping but I still cannot control my temper at my children or my husband (my husband deserves the temper tantrums directed at him because he treats me like a child, I think that is the reason for my problems). I am still taking Klonopin .5 mg a day. What do you all think? Thanks in advance for your advice and continued success to you both...jtc
>
> > Hi, It's so great to hear about your experience. I wish you continued success. How long have you been med free? Do you feel the anxiety is worse than before{pre-meds}? Have you had any problems with anger or temper tantrums? Continuing my story, the nauseau I had for two days is gone, but I'm not so sure it was a side effect because other relatives that I had been with alot had nauseau too and even some vomitting. I did take half of my dose on Sunday but decided not to on Monday and today because I felt sleepy all day on Sunday. Monday and today so far, have been fine only a little temper with my children that is unusual. I'm so hopeful after reading your story, please keep us updated. > Hi, I just wanted to say that if done properly, effexor withdrawal is problem free, if supervised correctly..... Here's my story - I've been on effexor 75mg for half a year and before that, prozac for another half year. This summer I had decided that if there was at all a time to be myself again and come off the meds, then now is it. First of all, my doc lowered me onto 37mg a day for (get this) a month, followed by another month of 37mg on alternate days. Toward the end of this month I begin to feel as if enough was enough and actually just quit. The first week med-free the only withdrawal symptons I got were a weird 'whoosey' sensation if I turned my head too fast, and that has since long gone. I'm posting this as a reassurance to people out there who are scared of withdrawing, that its fine done in a controlled (by the doc) and tapered way....and also for people who are scared to go on the drug because of the withdrawal effects. Perhaps its a bit different in England where I live, because we have free healthcare, so its no expense at all having these long withdrawal periods. And I guess that everyone is different, so perhaps I was just fortunate. Good luck to anyone coming off, no matter how easy or difficult they find it. Now I have to cope with the anxiety I had before instead, but I want to give it a go using natural methods (exercise, diet) rather than meds.
> >
> >
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KimberlyDi thread:13781
URL: http://www.dr-bob.org/babble/20030624/msgs/237517.html